# SDR SIMA20151022003

- Difficulty date: October 22, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- Aircraft time: 31,821 hours, 29,191 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Disconnected
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

LANDING AIR GND FAIL, ON TAKEOFF & LANDING.  TROUBLE SHOT IAW FIM TASK 32-63-00-810-802-A.  RECONNECTED NLG WOW PROX SWITCH IAW AMM 32-63-02.  APPLIED CORROSION PROTECTION TAPE IAW ETN-32-176 R1 & PERFORMED FUNCTIONAL CHECK OF ALL LANDING GEAR PROXIMITY SWITCHES IAW AMM 32-63-05.  OPERATIONS CHECKED GOOD.  PERFORMED LG EXTENSION & RETRACTION, OPERATIONS CHECKED GOOD IAW AMM 32-30-00.  OPERATIONS CHECKED GOOD, NO DEFECTS NOTED.
